# SDR HNAA2022122100317

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,724 hours, 35,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Torn
- Location: Nr 1 Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 27K, CABIN ALTITUDE CONTINUED TO CLIMB, DESCENDED TO 10K AND STAB AND WING ANTI ICE INOP WITH BLEED 2 LOW TEMP AND ICE CONDTION ANTIICE INOP.   FOUND NR 1 ACM SLEEVE TORN. R & R THE SLEEVE IAW AMM 21-51-03. PERFORMED LEAK CHECK, NO DEFECTS NOTED.  OPS CHECKED PRESSURIZATION SYS IAW AMM 21-39-00, OPS CHECKED GOOD, OK FOR SERVICE.
